# SDR DALA2020020701018

- Difficulty date: February 5, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 60,435 hours, 7,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE ON THE LEFT SIDE OF AIRCRAFT ROWS 22AB TO THE BACK ROW. REPLACED DOOR 4L EPSU. LP 6956916
